tremendous cream (sugarbunnny) wrote in vaginapagina,
tremendous cream
sugarbunnny
vaginapagina

  • Mood:

Could my birth control be messing with my hormones?

I've been on the NuvaRing for about two years now - never had any problems with it before. It even helped to clear up my acne. However about two months ago, my acne started getting really bad. I've tried everything. I'm an esthetician, so it's not that I'm uninformed and doing the wrong things. I'm not using harsh products. I'm on a balanced skincare regime. I hardly ever wear makeup. I change my pillowcases weekly. I drink plenty of water. I try to eat as healthy as possible. I'm not pregnant, because about three months ago I took a pregnancy test that came back negative, and I got my period a little bit after that.

So I'm at a loss. I don't know what to do. My skin is absolutely going nuts. I thought it was from stress, but school is done for me now and I have nothing to do but relax all day. So what gives? I've been to the dermatologist, about ten days ago. She gave me some creams which I'm using religiously, and she ordered a blood draw for me to get my hormones tested, but I haven't been able to do it yet. It's also probably important to note that I haven't had my period in probably...two months.

Help please :c I'm really upset about this. It just seems to be getting worse, and I want to cry because in four days I'm going on a trip that I've been excited about for ages.

Edit: Just took another pregnancy test - not pregnant.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 5 comments